| Model Number |
0094120 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
| Date of Event |
07/13/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
Event or Problem Description
It was reported that the catheters had an alleged white powder, film or residue on them and were not used.As per additional information received via email on 25aug2020 from investigator, the catheter was found to have ozone damage during evaluation.
Additional Manufacturer Narrative
The reported event was confirmed, however the cause was unknown.A potential root cause for this failure mode was unable to determine.The degradation on the catheter appears to indicate that there was a relationship between the device and the reported event.As the cause of the degradation was unknown, it could not be determined whether the device had met specifications.As the device was returned unopened, it appears that the device was not used for the treatment or diagnosis.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: "storage: store catheters at room temperature away from direct exposure to light, preferably in the original box." h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the catheters had an alleged white powder, film or residue on them and were not used.As per additional information received via email on 25aug2020 from the investigator, the catheter was found to have ozone damage during the evaluation.